TWO RESULTS FOR THE TERMINATING 3F2(2) WITH APPLICATIONS
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
By establishing a new summation formula for the series $_3F_2(\frac{1}{2})$, recently Rathie and Pogany have obtained an interesting result known as Kummer type II transformation for the generalized hypergeometric function $_2F_2$. Here we aim at deriving their result by using a very elementary method and presenting two elegant results for certain terminating series $_3F_2(2)$. Furthermore two interesting applications of our new results are demonstrated.
Abstract
By establishing a new summation formula for the series $_3F_2(\frac{1}{2})$, recently Rathie and Pogany have obtained an interesting result known as Kummer type II transformation for the generalized hypergeometric function $_2F_2$. Here we aim at deriving their result by using a very elementary method and presenting two elegant results for certain terminating series $_3F_2(2)$. Furthermore two interesting applications of our new results are demonstrated.
참고문헌 (33)
- G. E. Andrews, "Applications of basic hypergeometric functions", SIAM Rev, 16(4), pp.441~484 (1974)
- P. Appell, "Functions hypergeometiques et hypersperique" (1926), Gauthier Villars
- W. N. Bailey, "Products of generalized hypergeometric series", Proc. London Math. Soc, 28(2), pp.242~254 (1928)
- J. L. Burchnall, "Expansions of Appell's double hypergeometric functions", Quart. J. Math. Oxford Ser, 11, pp.249~270 (1940)
- J. L. Burchnall, "Expansions of Appell's double hypergeometric functions (II)", Quart. J. Math. Oxford Ser, 12, pp.112~128 (1941)
- R. G. Bushman, "Some identities and reducibility of Kampe de Feriet functions", Math. Proc. Cambridge Philos. Soc, 91, pp.435~440 (1982)
- J. Choi, "A note on Reed Dawson identities", Korean J. Math. Sci, 11(2,), pp.1~4 (2004)
- H. Exton, "Multiple Hypergeometric Functions" (1976), Ellis Horwood
- H. Exton, "On the reducibility of the Kampe de Feriet function", J. Comput. Appl. Math, 83(1), pp.119~121 (1997)
- P. W. Karlsson, "Some reduction formulas for power series and Kampe de Feriet func- tions", Proc. A. Kon. Nedel. Akad. Weten, 87, pp.31~36 (1984)
- 김용섭, "On Certain Reducibility of Kampe De Feriet Function", 호남수학학술지, 31(2), pp.167~176 (2009), 호남수학회
- Y. S. Kim, "Extensions of certain classical summation theorems for the series 2F1 and 3F2 with applications in Ramanujan's summations", Int. J. Math. Math. Sci, 2010, pp.26~ (2010)
- Y. S. Kim, "Generalizations of Kummer's second theorem with applications", Comput. Math. Math. Phys, 50(3), pp.387~402 (2010)
- E. D. Krupnikov, "A register of computer oriented reduction of identities for Kampe de Feriet functions" (1996), Novosibirsk
- E. E. Kummer, "Uber die hypergeometrische Reihe 1+", J.Reine Angew Math, 15, pp.127~172 (1836)
- E. E. Kummer, "Collected Papers, Vol. 2" (1975), Springer Verlag
- J. L. Lavoie, "Generalizations of Watson's theorem on the sum of 3F2", Indian J. Math, 34(1), pp.23~32 (1992)
- J. L. Lavoie, "Generalizations of Whipple's theorem on the sum of 3F2", J. Comput. Appl. Math, 72(2), pp.293~300 (1996)
- J. L. Lavoie, "Generalizations of Dixon's theorem on the sum of 3F2", Math. Comp, 62(205), pp.267~276 (1994)
- S. Lewanowicz, "Generalized Watson's summation formula for 3F2(1)", J. Comput. Appl. Math, 86(2,), pp.375~386 (1997)
- M. Milgram, "On hypergeometric 3F2(1)", Arxiv. Math. CA, 2006, ~
- R. P. Paris, "A Kummer type transformation for a 2F2 hypergeometric function", J. Comput. Appl. Math, 173(2), pp.379~382 (2005)
- E. D. Rainville, "Special Functions" (1960), The Macmillan company
- M. A. Rakha, "Generalizations of classical summation theorems for the series 2F1 and 3F2 with applications", Integral Transforms and Special Functions (2011)
- A. K. Rathie, "Another proof of Kummer's second theorem", Commun. Korean Math. Soc, 13(4), pp.933~936 (1998)
- A. K. Rathie, "On Kummer's second theorem involving product of gener- alized hypergeometric series", Matematiche (Catania), 50(1), pp.35~38 (1995)
- A. K. Rathie, "Another method for a quadratic transformation formula due to Kummer", Proc. National Conference PAMET, pp.1~5 (2010)
- A. K. Rathie, "An extension of the Euler type transformation for the 3F2 series", Far East J. Math. Sci, 27(1), pp.43~48 (2007)
- A. K. Rathie, "New summation formula for 3F2( 1", 2 ) and a Kummer type II transformation of 2F2(x), 2008, pp.13(1), 63~66
- H. M. Srivastava, "Multiple Gaussian Hypergeometric Series" (1985), Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons
- H. M. Srivastava, "A Treatise on Generating Functions" (1984), Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons
- H. M. Srivastava, "An integral representation for the product of two Jacobi polynomials", J. London Math. Soc, 12(4), pp.419~425 (1975)
- R. Videnas, "A generalization of Kummer's identity", Rocky Mountain J. Math, 32(2), pp.919~936 (2002)
